# SDR DALA2018102206203

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0793132) DURING INSPECTION FOUND FUSELAGE FRAME FREE FLANGE IS DENTED STATION 420 BETWEEN STR 25L AND 26L AT FWD CARGO COMPARTMENT. DENTED FUSELAGE FRAME FREE FLANGE AT STATION 420 BETWEEN STRINGER 25L & 26L AT FORWARD CARGO COMPARTMENT WAS REPAIRED PER ETI-37-18-528 REVISION 3 AND ERA 572474-14.
